# SDR CA140628001

- Difficulty date: June 18, 2014
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 25,926 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Jammed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DEPLOYMENT TEST, THE R2 DOOR JAMMED IN A PARTIALLY OPEN POSITION.  IT WAS NOTED THAT THE ASSIST BOTTLE HAD FIRED, BUT THE DOOR ONLY PARTIALLY OPENED & THE SLIDE HAD NOT DEPLOYED FROM THE PACK BOARD.  THE DOOR HAD BEEN IN THE ARMED POSITION, THE TEST OPENING PUT THE HANDLE FULLY UP & THE GIRT BAR WAS ENGAGED IN THE LATCHES.  THE SAFEST COURSE OF ACTION WAS THEN TO ATTEMPT COMPLETING THE OPENING OF THE DOOR & SLIDE DEPLOYMENT.  AFTER THE SLIDE WAS REMOVED, THE DOOR WAS CYCLED MANY TIMES, NO FURTHER FAULTS FOUND.  THE SLIDE WAS REPLACED, & THE DOOR WAS CYCLED SEVERAL TIMES WITH NO FAULTS.  ATTENTION THEN TURNED TO THE SLIDE ITSELF & THE PACKING OF THE SLIDE OR THE LACING OF THE GIRT BAR TO THE SLIDE.
